# SDR ASAA2022081239506

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 31,094 hours, 9,886 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Insert
- Part number: 3401005020
- Condition: Broken
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE, FAN DUCT PANEL (5) HAS A BROKEN SCREW INSIDE THE FAN FRAME. GROUNDED - YES. REMOVED FAN DUCT PANEL (WITH LPTACC SCOOP) (5) ON # 1 ENGINE REF B737-900 AMM 72-23-07. REMOVED AND REPLACED BROKEN INSERT ON FRAME WITH NEW REF CFM OVERHAUL MANUAL REF 70-42-13 REPAIR.  RE-INSTALLED FAN DUCT PANEL (5) (WITH LPTACC SCOOP) ON #1 ENGINE REF AMM 72-23-07.
